PARAMETRIC CONDITIONAL MEAN INFERENCE WITH FUNCTIONAL DATA APPLIED TO LIFETIME INCOME CURVES
Jin Seo Cho (),
Peter Phillips and
Juwon Seo
International Economic Review, 2022, vol. 63, issue 1, 391-456
Abstract:
We propose a framework for estimation of the conditional mean function in a parametric model with function space covariates. The approach employs a functional mean squared error objective criterion. Under regularity conditions, consistency and asymptotic normality are established. The analysis extends to situations where the asymptotic properties are influenced by estimation errors arising from the presence of nuisance parameters. Wald, Lagrange multiplier, and quasi‐likelihood ratio statistics are studied. An empirical application conducts lifetime income path comparisons across different demographic groups according to years of work experience.
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/iere.12548
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:iecrev:v:63:y:2022:i:1:p:391-456
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598
Access Statistics for this article
International Economic Review is currently edited by Michael O'Riordan and Dirk Krueger
More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().